# SDR HALA0600755

- Difficulty date: September 11, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 77,647 hours, 14,781 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E DELAMINATED ON LEFT WING O/B FLAP 7 INCHES FROM I/B END.  REPAIRED THE L/E DELAMINATION ON THE LEFT WING OUTBOARD FLAP 7 INCHES FROM THE INBOARD FWD SRM 57-53-01/101 AND SRM 51-70-17-0G-0 AND AMM 51-21-10-307-020.
